A 41-year-old female asked:
High night/early am blood sugar. how can i lower it at night? already eat before 7 pm -no food after, and eat mostly protein. take metformin in pm too
1 doctor answer • 1 doctor weighed in
Family Medicine 20 years experience
Talk to your doctor: about this case. There is a thing called the Somogyi effect. It means post-hypoglycemia hyperglycemia, most commonly occurring in the early wee hours of the morning. Please talk to your doctor for potential treatment for this condition. Thanks for trusting in HealthTap.
Created for people with ongoing healthcare needs but benefits everyone.
2.2k viewsAnswered >2 years ago
Last updated Jun 17, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.